# SDR CA101004005

- Difficulty date: October 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,554 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 4911710
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE ACFT WAS UNABLE TO FULLY EXTEND THE FLAPS FOR INITIAL APPROACH ON RUNWAY 28R.  THE FLIGHT CREW ADVISED OF A MISSED APPROACH AND SET UP FOR ANOTHER ARRIVAL.  ON THE NEXT APPROACH, THE FLAPS EXTENDED TO A POSITION BETWEEN THE 1 AND 2 SETTING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT ON RUNWAY 28R.  ERS MET THE ACFT AS A PRECAUTION AND PERFORMED A BRIEF INSP,  PRIOR TO THE ACFT TAXIING TO THE GATE.  INSP FLAPS & SLATS W/NO ABNORMALS NOTED.  RESET SFCC NR1 AND CYCLED FLAPS W/NO ABNORMALS, IAW AOM 10327-2.  OK TO CONTINUE.
